Side Effect - I have been taking the ultimate green tea capsules for 2 weeks, yesterday I started?
- 3 May 2012 by gshorter
- green tea, side effect
... feeling drowsy and a needle like sensation above my right butt cheek. any thought
3 May 2012
Hello gshorter. Might be time to cut back on the dose, and see if you find some relief through doing that. Regards, pledge
3 May 2012
Interesting. May or may not be from the Tea caps, you may want to cut back by 50% for a few days and see if this subsides.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The last time my ankles and feet were swollen was when I tried taking Bee Pollen tablets. A friend of mine suggested it. Could this be happening now ...
1 answer • 5 Aug 2009
Will it be a good substitute of antidepressant if yes then in how much quantity of it is required? A person who is having OCD related symptoms can ...
1 answer • 4 Dec 2009
I am taking warfarin for my atril fibrulation and do not know if enjoying a cup of hot tea in the evening would be harmful or not, due to the small ...
2 answers • 13 Mar 2011
At the end of a television health segment, the health professional mentioned that green tea could possibly contribute to stroke. It was the last ...
0 answers • 18 Aug 2011